Show simple item record

Author Sulaiman, W. T. [وعد الله توفيق سليمان]en_US
Available date 2009-11-25T15:27:55Zen_US
Publication Date 1997en_US
Publication Name Qatar University Science Journal
Citation Qatar University Science Journal, 1997, Vol. 17, No. 1, Pages 7-10.en_US
URI http://hdl.handle.net/10576/10136en_US
Abstract In this paper we prove a theorem concerning a relation between the summability methods |R,pn,qnlJt and |R,un|fc , k > 1 , which generalizes a result of Bor [2].en_US
Language enen_US
Publisher Qatar Universityen_US
Subject Mathematicsen_US
Subject الرياضياتar
Title On A Relation Between Two Absolute Summability Methodsen_US
Alternative Title حول علاقة بين طريقتين للتجميع المطلق لمتسلسلة لا نهائيةar
Type Articleen_US
Pagination 7-10en_US
Issue Number 1en_US
Volume Number 17en_US
Alternative Abstract في هذا البحث نبرهن نظرية تدور حول العلاقة بين طريقتين للتجميع المطلق هي R,Pn,qn|k| و |R,un|k للمتسلسلة اللانهائية والتي تعمم نظرية سابقة لـ[2]Bor .


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record